Show simple item record

dc.contributor.authorBonin, Joseph
dc.contributor.authorMier Vinué, Anna de
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II
dc.date.accessioned2011-03-16T12:45:12Z
dc.date.available2011-03-16T12:45:12Z
dc.date.created2006
dc.date.issued2006
dc.identifier.citationBonin, J.; de Mier, A. Lattice path matroids: structural properties. "European journal of combinatorics", 2006, vol. 27, núm. 5, p. 701-738.
dc.identifier.issn0195-6698
dc.identifier.urihttp://hdl.handle.net/2117/11878
dc.description.abstractThis paper studies structural aspects of lattice path matroids. Among the basic topics treated are direct sums, duals, minors, circuits, and connected flats. One of the main results is a characterization of lattice path matroids in terms of fundamental flats, which are special connected flats from which one can recover the paths that define the matroid. We examine some aspects related to key topics in the literature of transversal matroids and we determine the connectivity of lattice path matroids. We also introduce notch matroids, a minor-closed, dual-closed subclass of lattice path matroids, and we find their excluded minors.
dc.format.extent38 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subject.lcshMatroids
dc.subject.lcshCombinatorial analysis
dc.subject.lcshLattice paths
dc.titleLattice path matroids: structural properties
dc.typeArticle
dc.subject.lemacMatrius (Matemàtica)
dc.subject.lemacAnàlisi combinatòria
dc.contributor.groupUniversitat Politècnica de Catalunya. MD - Matemàtica Discreta
dc.identifier.doi10.1016/j.ejc.2005.01.008
dc.subject.amsClassificació AMS::05 Combinatorics::05B Designs and configurations
dc.rights.accessOpen Access
drac.iddocument5377404
dc.description.versionPostprint (published version)
upcommons.citation.authorBonin, J.; de Mier, A.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameEuropean journal of combinatorics
upcommons.citation.volume27
upcommons.citation.number5
upcommons.citation.startingPage701
upcommons.citation.endingPage738


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain